# SDR COEA2019073011919

- Difficulty date: July 30, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S5517200000700
- Part serial: 1193
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198966 NR 300014 HEAVY CHECK COE/MINOR REPAIR: R/H HORIZONTAL LEADING EDGE 341 SKIN HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED LEADING EDGE WITH OEM PART.
